Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What causes bumps on belly button and bottom of penis?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Excellent
Answered by

Urologist
Practicing since : 1971
Answered : 9627 Questions
Question
I have 6 bumps one right under my belly button 3 on my belt line(lower stomach) 2 in my pubic hairs and one on the very bottom of my penis. It was very itchy ..It has been a week seems like the one under my belly button is healing pretty good the others are not. I was wondering what this could be and any other treatments i should try ??
Posted Wed, 27 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. P. T. Patil 22 minutes later
Brief Answer:
Could be staphylocccal infection of hair follicles

Detailed Answer:
HELLO
hanks for your query,based on the facts that you have posted all the bumps appear to be due to staphylococcal (Bacterial)infection of hair follicles .

You need to take antibiotic like Doxicycline and anti inflammatory medication lke Diclofenac twice daily.

Ensure to clean them with warm water .

It should get cured within a week,

Hope I have answered your query .Please feel free to ask if you have more questions I shall be happy to help you.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: What causes bumps on belly button and bottom of penis? 8 hours later
Alright thanks will do !!! This is a photo from the one on my stomach ...
 
 
Answered by Dr. P. T. Patil 8 hours later
Brief Answer:
Continue taking reatment suggested earlier.

Detailed Answer:
Hello
Thanks for follow up.
Continue taking treatment which I have suggested earlier.
In case you have itching at the site of lesion.you may use topical steroidal cream like Cortisole for local application.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor